Linear recurrences with polynomial coefficients and application to integer factorization and Cartier-Manin operator - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles SIAM Journal on Computing Year : 2007

Linear recurrences with polynomial coefficients and application to integer factorization and Cartier-Manin operator

Abstract

We study the complexity of computing one or several terms (not necessarily consecutive) in a recurrence with polynomial coefficients. As applications, we improve the best currently known upper bounds for factoring integers deterministically, and for computing the Cartier-Manin operator of hyperelliptic curves.
Fichier principal
Vignette du fichier
pollard-final.pdf (294.65 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive

Dates and versions

inria-00103401 , version 1 (04-10-2006)
inria-00103401 , version 2 (26-03-2007)
inria-00103401 , version 3 (27-03-2007)

Identifiers

Cite

Alin Bostan, Pierrick Gaudry, Eric Schost. Linear recurrences with polynomial coefficients and application to integer factorization and Cartier-Manin operator. SIAM Journal on Computing, 2007, 36 (6), pp.1777-1806. ⟨10.1137/S0097539704443793⟩. ⟨inria-00103401v3⟩
237 View
650 Download

Altmetric

Share

Gmail Facebook X LinkedIn More